# SDR SIMA20140705006

- Difficulty date: July 5, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 36,437 hours, 33,316 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Detached
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S FLASHLIGHT HOLDER ASSEMBLY FELL OFF.  R & R CAPTAINS FLASHLIGHT & HOLDER ASSEMBLY IAW AMM 33-50-16.  OPS CHECKED GOOD.
